# SDR SWAA970151

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22948
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND A PRESSURE BULKHEAD BS 178 CRACKED AT LBL 4.7, AT RBL 10.75 TO 11.75, AT RBL 6.7, RBL 4.7, RBL 1.5 TO 2.0,  AND AT RBL 11.25 TO 11.75.  REPAIRED PER TRAMCO EWO 97-007.
